Skip to Content

Venlafaxine - I'm on my second day of 75mg/day. Will the nausea go away?

Responses (2)

kaismama 10 May 2012

Yes, I had it too, at first. I found tho if I took it later in the AM, after I was up a while and had had breakfast it cause as much nausea. Now it doesn't matter when I take it.

lgibbs1269 10 May 2012

It doesn't cause as much nausea after you had breakfast? I have a annoying headache today as well.

kaismama 10 May 2012

It seemed that if my stomach had something in it, the pill didn't effect it as much. Sometimes I get an annoying headache too, I just take some excedrin. I don't ever want to go back to the way I was before taking it, so I tolerate the headache.

lgibbs1269 10 May 2012

thanks for your input! :)

SoMuchPain 10 May 2012

Nausea is no fun and to help there are a few things ginger ale, or ginger tea, and try to dink plenty of water so you do not get dehydrated, also try crackers, and yogurt to keep the bacteria in your stomach balanced. There is also a med Zofran that could help, I like the dissolve-able ones. Take Care hope you feel better soon!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions